Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having allergy through out the hand. What could be the cause?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 2836 Questions
Question
My son is having the following elergy. It is in the form of small phunis..throughout the hand. This is there from past 5 days.

Please suggest
Posted Sun, 30 Jun 2013 in Skin Hair and Nails
 
 
Answered by Dr. Gaurav Patel 31 minutes later
Hello

Welcome to healthcare magic forum.

I understand your concern regarding your son's allergy problem.
I have analyzed his picture.
There is nothing to worry about it.
It looks like allergic dermatitis only.

To comment specifically I want to know about following points.
- Is he taking any medicine for allergy right now?
- Which cream, soap and other cosmetic are you using for his skin care?
- Is there any family history of allergy?
- Is there any other medical problem like cough, cold, fever in last 10 -15 days?

Awaiting your reply
Let me know if you have any further query.
Regards
Above answer was peer-reviewed by
 
Follow-up: Having allergy through out the hand. What could be the cause? 8 minutes later
thanks XXXXXXX
- We are only applying ebernet, as a followup of ringworm.
-Dove soap and park avenue talcom powder after bath.
- No.
- No such indication.
 
 
Answered by Dr. Gaurav Patel 46 minutes later
Hello
Thank you for your reply.
Levocetrizine syrup (xyzal) at night is helpful in condition like this.
Cream like candid b will take care of both ringworm and allergy. It should be apply two times a day.
It will recover in 7-10 days.
It is better to consult dermatologist if not recover in 10 days.
I hope I answered your question.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor